MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA C/R NPOR FEM LTSZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA C/R NPOR FEM LTSZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 960008
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for patellar tendon rupture.Event is serious and is considered severe.Event is related to device and to procedure.Doe: (b)(6) 2018; doi: (b)(6) 2017; (left knee).Patient had a patellar tendon repair on (b)(6) 2018, open repair, on the (b)(6) she again had an open repair this time with a cerclage wire and external fixator.This fixator was removed on the (b)(6).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7788596
Report Number1818910-2018-66848
Device Sequence Number1287777
Product Code JWH
UDI-Device Identifier10603295232001
UDI-Public10603295232001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960008
Device Lot NumberD17072556
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight104